# SDR CA050518009

- Difficulty date: May 11, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Conaer LA4200
- Aircraft time: 1,214 hours
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transducer
- Part number: FT60
- Condition: Leaking
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, D

## Discrepancy

(CAN) A NEW FP5-L FUEL FLOW WAS INSTALLED AND LEAK TESTED ON FIRST FLIGHT. APPROX 20 MINUTES AND AIRCRAFT WAS LANDED AND PILOT REALIZED HE HAD AN ENGINE FIRE. AIRCRAFT IS TURBO CHARGED.  FUEL FLOW TRANSDUCER LOCATION APPROX. 10 INCHES FROM COMPRESSOR SIDE OF TURBO.  TRANSDUCER AND LINES COVERED WITH FIRE SLEEVE. IT IS BELIEVED FIRE IGNITED ON TOUCHDOWN. FUEL FLOW TRANSDUCER WAS BROUGHT BACK TO HANGAR AND TESTED FOR LEAKS. LEAK OCCURS THROUGH ELECTRONIC COMPARTMENT COVER.
